ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





DOI: 10.23671/VNC.2016.2.7387

Applicability conditions for \(q\)-ary Reed-Muller codes in traitor tracing

Yevpak S. A. , Mkrtichan V. V.
Vladikavkaz Mathematical Journal 2014. Vol. 16. Issue 2.
The special information protection scheme is investigated. The scheme prevents unauthorized distribution to digital products. The paper introduces the applicability conditions for \(q\)-ary Reed--Muller codes in the scheme.  These codes help to search malefactors who attack the scheme.
Keywords: noise-resistant code, traitor tracing, traceability codes (TA-codes), identifiable parent property (IPP), coalition, descendants, \(q\)-ary Reed-Muller codes.
Language: Russian Download the full text  
For citation: Yevpak S. A., Mkrtichan V. V. Applicability conditions for \(q\)-ary Reed-Muller codes in traitor tracing. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 16, no. 2, pp.38-45. DOI 10.23671/VNC.2016.2.7387
+ References

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |